RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Dmitrii Vladimirovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:164
Abstract pages:469
Full texts:148
References:40

http://www.mathnet.ru/eng/person38168
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/873009

Publications in Math-Net.Ru
2008
1. A. I. Filippov, P. N. Mikhailov, D. V. Ivanov, D. V. Gyunter, “Асимптотическое решение задачи о подземном захоронении радиоактивных отходов”, Sib. Zh. Ind. Mat., 11:2 (2008),  124–138  mathnet  mathscinet
2. D. A. Gyunter, D. V. Ivanov, P. N. Mikhailov, A. I. Filippov, “Construction of asymptotic solutions to conjugation problems”, Zh. Vychisl. Mat. Mat. Fiz., 48:11 (2008),  2046–2057  mathnet  mathscinet; Comput. Math. Math. Phys., 48:11 (2008), 2081–2092  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020